... between doctors have put me on serqual, xanax,deprakote. Im now having proublems my body is tingly and numb I'm out of it plus more what do I do? what do I get tested for ?'
That's probably the depakote. I was on topomax, which is similar and I thought I had carpal tunnel. My entire wrists and forearms where all tingling and numb. Talk to your doctor about it and see if you can step back the dose and see if it goes away or gets better. I believe you don't want to stop depakote all at once, I think you need to do it gradually. The topomax has a nickname "dopamax" cause it makes you dumb. I couldn't remember anything, I felt so stupid and slow. It works for some people, but others just can't handle it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2011 • 4 answers
Posted 8 Mar 2012 • 1 answer
Posted 10 Jul 2012 • 1 answer
Posted 17 Aug 2013 • 1 answer
Posted 5 May 2016 • 2 answers